# SDR SWAA2013101521225

- Difficulty date: October 12, 2013
- Submitted: October 16, 2013
- Operation: Air carrier
- Aircraft: N684WN
- Make and model: Boeing 7373T0
- Aircraft serial: 23941
- Aircraft time: 76,130 hours, 64,964 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Angle
- Part number: 69371281
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG STAB BAR PANEL ANGLE BRACKET CRACKED.  R & R ANGLE IAW SRM.
